# SDR GTIA050143

- Difficulty date: April 24, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VERY SLOW TO SPOOL UP, 20 SECONDS FROM IDLE TO 1.4 EPR, AIRCRAFT TAIL SWAP WITH N800NK.  REMOVED AND REPLACED NR 2 ENGINE, OPS CHECK NORMAL.  (M)
